# SDR BAQA089301

- Difficulty date: September 20, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,291 hours
- Engine: Garrtt TFE731*
- System (JASC): 3100 · Indicating/Recording System
- Part: Relay
- Part number: 281810615
- Part serial: 06525A
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 322 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUEST WARRANTY CONSIDERATION.  PART LASTED ONLY 321.8 HOURS.  K4 RELAY KEEPS RT STANDBY PUMP ON WITH SWITCH OFF.  MRA NR:  1125180-000020 REPLACED WITH SERVICEABLE UNIT. 9/22/03
